# SDR MASA200600455

- Difficulty date: February 14, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 10,475 hours, 9,889 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Card
- Part number: 6229815704
- Part serial: 1UXY
- Condition: Malfunctioned
- Location: Yaw Damper
- Part time: 9,959 hours, 9,252 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7004 IAD - THE CREW HAD AN UNCOMMANDED YAWING IN FLIGHT.  MX REPLACED BOTH YAW DAMPERS AND FCC CARD.
